# SDR SWAA2014080730662

- Difficulty date: July 16, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CHORD CRACKED AT WBL 135 BETWEEN STRINGER 2 TO 3.  REPAIRED CHORD IAW EA.
